# SDR ASAA2020010631786

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 16,303 hours, 5,302 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAIL 3X ON THE WAY TO ANC. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801, FOUND FAILURE ON BOTH FMC'S. FOUND "PGM FAULT" FOR FMC 1 AND FMC 2. PERFORMED FIM 34-61 TASK 807, NO CURRENT FAULTS.
